RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zaitsev, Vasilii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 29
Presentations: 1

Number of views:
This page:3186
Abstract pages:6065
Full texts:2570
References:720
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person34205
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:zaitsev.vasili-alexandrovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/650287
https://elibrary.ru/author_items.asp?authorid=14852
http://orcid.org/0000-0002-0482-4520
http://www.researcherid.com/rid/E-6993-2014
https://www.scopus.com/authid/detail.url?authorId=7202078085

Publications in Math-Net.Ru
2020
1. V. A. Zaitsev, I. G. Kim, “Spectrum assignment in linear systems with several commensurate lumped and distributed delays in state by means of static output feedback”, Izv. IMI UdGU, 56 (2020),  5–19  mathnet
2. V. A. Zaitsev, I. G. Kim, “Spectrum assignment and stabilization of linear differential equations with delay by static output feedback with delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:2 (2020),  208–220  mathnet  isi
2019
3. V. A. Zaitsev, I. G. Kim, V. E. Khartovskii, “Finite spectrum assignment problem for bilinear systems with several delays”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:3 (2019),  319–331  mathnet  isi
4. V. A. Zaitsev, I. G. Kim, “On finite spectrum assignment problem in bilinear systems with state delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:1 (2019),  19–28  mathnet  isi  elib
2017
5. V. A. Zaitsev, “Uniform global attainability and global Lyapunov reducibility of linear control systems in the Hessenberg form”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  33–37  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 677–682  scopus
6. V. A. Zaitsev, I. G. Kim, “On arbitrary spectrum assignment in linear stationary systems with commensurate time delays in state variables by static output feedback”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:3 (2017),  315–325  mathnet  elib
2016
7. V. A. Zaitsev, I. G. Kim, “Finite spectrum assignment problem in linear systems with state delay by static output feedback”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:4 (2016),  463–473  mathnet  mathscinet  elib
2015
8. V. A. Zaitsev, “Uniform complete controllability and global control over asymptotic invariants of linear systems in the Hessenberg form”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:3 (2015),  318–337  mathnet  elib
9. V. A. Zaitsev, “Criteria for uniform complete controllability of a linear system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:2 (2015),  157–179  mathnet  elib
2014
10. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “On the property of uniform complete controllability of a discrete-time linear control system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  53–63  mathnet
11. V. A. Zaitsev, “Consistency of discrete-time linear stationary control systems with an incomplete feedback of the special form for $n=5$”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 3,  13–27  mathnet
12. V. A. Zaitsev, N. V. Maksimova, “To the property of consistency for four-dimensional discrete-time linear stationary control systems with incomplete feedback of the special form”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 1,  19–31  mathnet
2012
13. V. A. Zaitsev, “Stabilization of bilinear time-varying control systems”, Izv. IMI UdGU, 2012, 1(39),  55–57  mathnet
14. V. A. Zaitsev, “Global asymptotic stabilization of bilinear control systems with periodic coefficients”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 2,  17–27  mathnet
2011
15. V. A. Zaitsev, “Exponential stabilization of quasi-linear control systems with incomplete feedback”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 1,  47–57  mathnet
2010
16. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “Exponential stabilization of nonlinear control systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  25–29  mathnet
17. V. A. Zaitsev, “Consistency of linear stationary control systems with the observer of a special form”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 1,  22–47  mathnet
2009
18. V. A. Zaitsev, “Consistency and control over spectrum in linear systems with an observer”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 3,  50–80  mathnet
19. V. A. Zaitsev, “Quasidifferential equation controllability”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 1,  90–100  mathnet
2008
20. V. A. Zaitsev, “Pole assignment problem and stabilization in bilinear systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  49–51  mathnet  elib
2007
21. V. A. Zaitsev, “Uniform complete controllability and Lyapunov reducibility of a two-dimensional quasi-differential equation”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  55–66  mathnet
2006
22. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Problems of control over Lyapunov invariants”, Izv. IMI UdGU, 2006, 3(37),  43–48  mathnet
23. A. F. Gabdrahimov, V. A. Zaitsev, “Lyapunov reducibility of time-invariant control systems”, Izv. IMI UdGU, 2006, 3(37),  21–22  mathnet
24. V. A. Zaitsev, “Stationary stabilization of linear control systems of differential equations with an incomplete feedback”, Izv. IMI UdGU, 2006, 2(36),  57–60  mathnet
25. A. F. Gabdrahimov, V. A. Zaitsev, “Lyapunov reducibility for four-dimensional linear stationary control systems in the class of the piecewise-constant control functions”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  25–40  mathnet
2005
26. A. V. Bonshtedt, V. A. Zaitsev, P. K. Machekhin, E. L. Tonkov, “Optimization of control by hardbody wave gyroscope”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  189–214  mathnet
2003
27. V. A. Zaitsev, “Modal Control of a Linear Differential Equation with Incomplete Feedback”, Differ. Uravn., 39:1 (2003),  133–135  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 145–148
2002
28. V. A. Zaitsev, “On global Lyapunov reducibility of two-dimensional linear time-invariant control systems”, Izv. IMI UdGU, 2002, 2(25),  47–50  mathnet
1999
29. V. A. Zaitsev, E. L. Tonkov, “Attainability, compatibility and V. M. Millionshchikov's method of rotations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 2,  45–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:2 (1999), 42–52

2019
30. A. A. Gryzlov, V. A. Zaitsev, D. M. Kinzebulatov, N. V. Latypova, V. P. Maksimov, N. N. Petrov, S. N. Popova, V. I. Rodionov, L. I. Rodina, Yu. M. Smetanin, D. L. Fedorov, “Vasilii Yakovlevich Derr. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019),  612–617  mathnet
31. A. P. Beltyukov, A. A. Gryzlov, D. V. Dyugurov, V. A. Zaitsev, N. N. Petrov, S. N. Popova, V. I. Rodionov, Yu. M. Smetanin, A. D. Yashin, “Nikolai Nikolaevich Nepeivoda. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019),  295–298  mathnet  zmath  elib
2017
32. A. A. Gryzlov, V. Ya. Derr, V. A. Zaitsev, N. I. Korobeinikova, N. V. Latypova, I. V. Men'shikov, N. N. Petrov, S. N. Popova, D. L. Fedorov, “Lyudmila Ivanovna Rodina. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017),  146–150  mathnet  elib
2015
33. A. A. Gryzlov, V. Ya. Derr, V. A. Zaitsev, A. I. Karpov, I. V. Men'shikov, N. N. Petrov, L. I. Rodina, “Svetlana Nikolaevna Popova. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  596–600  mathnet  elib

Presentations in Math-Net.Ru
1. On shift of the Lyapunov spectrum for linear stationary control systems in Banach spaces
Vasilii Zaitsev
International conference "Systems Analysis: Modeling and Control" in memory of Academician A. V. Kryazhimskiy
June 1, 2018 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021